Aa
A
A
Close
Avatar_universal
Lexapro
I have been taking Zoloft for four years and its been fine, great for the first three. Recently I've beeen getting more anxious so I'm weaning off of it and trying Lexapro. now at 5 mg and in one week 10 mg. I have bad insomnia with it and alot of anxiety. I have a little nausea but thats fading. Is it normal to feel alot more anxious when starting this med or should I contact my doc? I feel most anxious at night after I take it and in the am.
Discussion is closed
Cancel
1 Answers
Page 1 of 1
675718_tn?1449992146
tell your doctor everything :)
Discussion is closed
Cancel
You must join this user group in order to participate in this discussion.
A
A
Recent Activity
6669309_tn?1455316704
Blank
breezytoo commented on Rusty has oral surger...
11 hrs ago
6669309_tn?1455316704
Blank
breezytoo I could always count on mom... Comment
12 hrs ago
874521_tn?1424120397
Blank
opus88 commented on Rusty has oral surger...
Feb 10